Outliers and Patterns of Outliers in Contingency Tables with Algebraic Statistics
Article first published online: 24 MAY 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 39, Issue 4, pages 784–797, December 2012
How to Cite
RAPALLO, F. (2012), Outliers and Patterns of Outliers in Contingency Tables with Algebraic Statistics. Scandinavian Journal of Statistics, 39: 784–797. doi: 10.1111/j.1467-9469.2012.00790.x
- Issue published online: 21 NOV 2012
- Article first published online: 24 MAY 2012
- Received February 2011, in final form November 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!